INVESTIGADORES
LUCINI Maria magdalena
artículos
Título:
Performance of Robust RA Estimator for bidimensional autoregressive models
Autor/es:
OJEDA, SILVIA; VALLEJOS, RONNY 0.; LUCINI, MAR√ćA MAGDALENA
Revista:
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
Editorial:
TAYLOR & FRANCIS LTD
Referencias:
Lugar: Londres; Año: 2002 vol. 72 p. 47 - 62
ISSN:
0094-9655
Resumen:
The additive AR-2D model has been successfully related to the modeling of satelital images both optic and of radar of synthetic opening. Having in mind the errors that are produced in the process of captation and quantification of the image, an interesting subject, is the robust estimation of the parameters in this model. Besides the robust methods in image models are also applied in some important image processing situations such as segmentation by texture and image restoration in the presence of outliers. This paper is concerned with the development and performance of the robust RA estimator proposed by Ojeda (1998) for the estimation of parameters in contaminated AR-2D models. Here, we implement this estimator and we show by simulation study that it has a better performance than the classic least square estimator and the robust M and GM estimators in an additive outlier contaminated image model.